Alert archive / Missouri / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 25, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 9, 2002, 12:37 AM CST for Pettis County, Saline County, Missouri. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2002, 12:37 AM CST (06:37 UTC)
- Expired
- Mar 9, 2002, 1:30 AM CST
- In force
- 53 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 12:45 AM CST | Hail 0.75 | Marshall, MO | |
| Mar 9, 12:55 AM CST | Thunderstorm Wind 52 E | Sedalia, MO | Large tree blown down on highway 65. |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 11:30 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 090637 SVRMCI MOC159-195-090730- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1237 AM CST SAT MAR 9 2002 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SALINE COUNTY IN CENTRAL MISSOURI PETTIS COUNTY IN CENTRAL MISSOURI * UNTIL 130 AM CST * AT 1235 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF MALTA BEND TO HOUSTONIA TO GREEN RIDGE...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORMS WILL BE NEAR... SLATER...SEDALIA BY 1245 AM CST. THE TOWNS OF HUGHESVILLE AND DMO ARE ALSO IN THE PATH OF THESE STORMS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3924 9340 3856 9353 3857 9316 3933 9301 SEAMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 4:35 PM CST, 8 hours 2 minutes earlier.
Area forecast discussion, Mar 8, 4:35 PM CST, 8 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 435 PM CST FRI MAR 8 2002 435 PM... SVR WW 11 ISSUED FOR PARTS OF NW MO AND NE CRNR KS FOR THIS EVE. FNTL BNDRY HAS LIFTED NWD THIS AFTN IN RESPONSE TO BACKING BNDRY LYR FLOW. MID 50 DWPTS HV POURED NWD ACRS WRN CWA. HIGHER CLDS HV PEELED AWAY INVOF DRYLN AND TRIPLE PT WHERE WW 10 ISSUED. EXPCG RPD TSTM DVLPMT ALG NE KS/NW MO PTN OF FNTL BNDRY AS INCRG H7 UVV ASSOCD WITH CO SHRTWV SPREADS E ACRS MDTLY UNSTBL AMS. CAPES WILL BE IN THE 1000J-2000J RANGE. LLVL JET AXIS PROGD NR KS/MO BDR THIS EVE AND INCRG TO 60+ KTS. SFC BASED SVR LIKELY TO RMN W OF THIS AXIS WHILE ELEVATED SVR PSBL N OF FNT ACRS NW MO ON NOSE OF H8 JET. INITIAL ACTVTY WILL BE SCT AND HV BTR CHC TO ROTATE AND BCM SUPER CELLS. ACTVTY WILL LIKELY EVOLVE INTO A SQLN WHICH WILL TRK EWD ACRS CWA THIS EVE. INDIVIDUAL CELLS SHUD RACE NE 40KTS OR MORE MAKING FOR A CHALLENGE TO ISSUE WRNGS. AFT CNVTV LINE PASSES THRU...STG NW WINDS EXPCD AS GRAD TIGHTENS IN RESP TO DEEPENING SFC LOW AND INCRG UPR DYNAMIC SUPPORT. IN COORD WITH TOP/SGF/STL WILL ISSUE WIND ADV FOR LT TNGT THRU SAT...WITH WINDS DCRSG FM W TO E DURG THE AFTN. STG CAA AND RESIDUAL LLVL MSTR MAY RESULT IN BRIEF CHANGE OVER TO SNOW ACRS NRN MO...MINOR ACCUMULATIONS PSBL NW CRNR MO. NOT MUCH WRMG TMRW DESPITE PLENTY OF SUN. SCND NIGHT AFT STG FROPA USUALLY RESULTS IN CDST MRNG AND HV PLAYED IT THAT WAY IN THE ZONES. MJ EXTENDED FORECAST... QUICK ZONAL FLOW DEVELOPS IN THE WAKE OF THIS WEEKENDS STORM SYSTEM...WITH AN EMBEDDED S/WV MOVING THROUGH THE REGION MON AFTERNOON THROUGH TUE MORNING. MRF/AVN KEEP MOST OF THE PVA TO THE SOUTH OF MO. GULF OPENS UP AHEAD OF THE S/WV PROVIDING ENOUGH MOISTURE TO WARRANT -RW...BUT BEST CHANCES OF SIG WX SHOULD OCCUR TO OUR SOUTH. PUSHED TEMPS UP FOR WED AS A RETURN FLOW ENTERS THE MID WEST BEHIND MON/TUE S/WV. MRF BRINGS IN A LARGE WEST COAST TROUGH STARTING WED NIGHT. MODELS LOOK TO TRY AND PAINT PRECIP OVER THE CWA FOR FRI. WILL INTRODUCE CHC POPS FOR FRI...BUT BELIEVE THAT THE MRF WILL SLOW DOWN THE PROGRESSION OF THE TROUGH IN LATTER MODEL RUNS. CUTTER 1245 PM... UPDATES TO THIS AFTERNOON AND TONIGHT. UPDATES HAVE JUST BEEN MADE TO THE ZONES AND GRIDDED DATABASE TO REFLECT CURRENT CONDITIONS ALONG THE VERY STRONG FRONT OVER THE REGION. THE COLD FRONT IS MAKING SLOW PROGRESS TO THE NORTH. AS OF NOON IT MOVED NORTH OF KMCI TO AROUND PRINCETON. THE MESOETA IS A BIT TOO FAR SOUTH WITH ITS DEPICTION OF THE FRONT AND I EXPECT THAT IT WILL ADVECT TO JUST NORTH OF KSTJ BY LATE THIS AFTERNOON. THAT SAID...I HAVE DRASTICALLY LOWERED TEMPERATURES FOR EXTREME NORTHWEST MISSOURI THIS AFTERNOON...WITH TEMPS HOLDING IN THE UPPER 40S. I HAVE ALSO DELAYED THE TIMING OF THUNDER FOR THE ENTIRE AREA. I EXPECT ELEVATED THUNDER NORTH OF THE FRONT BY LATE AFTERNOON AS THE LEVEL JET BECOMES MORE PERPENDCULAR TO THE FRONT. SOUTH OF THE FRONT...CONVECTION WILL LIKELY HOLD OFF UNTIL THE UPPER SYSTEM OVER COLORADO EJECTS INTO THE PLAINS LATE THIS AFTERNOON AND EVENING. THE CHANCE FOR SNOW DOES NOT APPEAR TO BE GREAT AFTER MIDNIGHT. WITH STRONG COLD AIR ADVECTION OVER THE CWA AND CORRESPONDING SUBSIDENCE SHOULD SHUT PRECIP OFF AFTER THE LINE OF CONVECTION. A FEW SNOW SHOWERS ARE POSSIBLE OVER NORTHWEST MISSOURI WELL AFTER MIDNIGHT...BUT ACCUMULATIONS ARE NOT ANTICIPATED. GK 450 AM... MAIN CONCERN IS WITH SEVERE POTENTIAL LATE THIS AFTERNOON INTO THIS EVENING. AM LEANING MORE TOWARD THE ETA/MESO-ETA AS FAR AS TEMPS AND TIMING OF THE FRONT. DESPITE PLENTY OF CLOUD COVER...TEMPS SHOULD HAVE NO TROUBLE GETTING WELL INTO THE 60S ACROSS THE FCST AREA...AND EVEN LOWER 70S IN THE SOUTH AND WESTERN COUNTIES. WITH DEW POINTS IN THE LOW-MID 50S...PLENTY OF ENERGY IS AVAILABLE. SFC BASED CAPES ARE IN THE 1000-1500J/KG RANGE BY LATE AFTERNOON. LIFTED INDICIES ARE IN THE -3 TO -6 RANGE. MAIN PROBLEM WITH TSRA THIS AFTERNOON IS THAT THERE APPEARS TO BE A DECENT CAP AND WILL HAVE TO WAIT UNTIL THE FRONT GETS CLOSER TO GET THE NEEDED LIFT. ONCE TSRA GET GOING... DAMAGING WIND AND HAIL LOOK TO BE THE MAIN SVR THREAT. WINDS ARE FAIRLY STRONG THROUGHOUT THE SOUNDING AND WET BULB ZERO IS ONLY AROUND 8000FT. EXPECT PRECIP TO MOVE ACROSS ENTIRE AREA LATE THIS AFTERNOON AND TONIGHT. GOOD PUSH BEHIND THE SYSTEM WILL MAKE TIGHT SFC PRESSURE GRADIENT LATE TONIGHT/EARLY SATURDAY. WIND SPEEDS AT THAT TIME...AS WELL AS TODAY WILL BE NEARING BUT SHOULD STAY JUST BELOW ADVISORY CRITERIA. NRR .EAX... KS...WIND ADVISORY FOR FRIDAY NIGHT AND SATURDAY FOR ZONES KSZ025... KSZ057...KSZ060...KSZ102>105. MO...WIND ADVISORY FOR FRIDAY NIGHT AND SATURDAY FOR ZONES MOZ001>005...MOZ011>014...MOZ020>022...MOZ028>030...MOZ037>038... MOZ043>044...MOZ053>054. WIND ADVISORY FOR LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR ZONES MOZ006>008...MOZ015>017...MOZ023>025...MOZ031>033...MOZ039>040... MOZ045>046.
In the hours before
Local storm report, Mar 8, 11:10 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 AM CST SAT MAR 09 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM EFFINGHAM KS 60 MPH TSTM GUST
03/08/02 ATCHISON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0935 PM TROY KS 65 MPH TSTM GUST
03/08/02 DONIPHAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0955 PM FORTESCUE MO WIND DAMAGE
03/08/02 HOLT REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1000 PM SAVANNAH MO WIND DAMAGE
03/08/02 ANDREW
1002 PM BURLINGTON JCT MO WIND DAMAGE
03/08/02 NODAWAY
1005 PM BEAN LAKE MO 67 MPH TSTM GUST
03/08/02 PLATTE REPORTED BY STORM
SPOTTER.
1013 PM LEAVENWORTH KS .75 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1025 PM WESTON MO 1.25 INCH HAIL
03/08/02 PLATTE REPORTED BY HAM RADIO
OPERATOR.
1025 PM EDGERTON MO WIND DAMAGE
03/08/02 PLATTE
1025 PM 4 W LINWOOD KS .88 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1035 PM ALBANY MO 60 MPH TSTM GUST
03/08/02 GENTRY
1035 PM STANBERRY MO 65 MPH TSTM GUST
03/08/02 GENTRY REPORTED BY HAM RADIO
OPERATOR.
1043 PM BONNER SPGS KS .75 INCH HAIL
03/08/02 WYANDOTTE
1045 PM KANSAS CITY KS .75 INCH HAIL
03/08/02 WYANDOTTE REPORTED BY STORM
SPOTTER.
1058 PM 5 W OLATHE KS .75 INCH HAIL
03/08/02 JOHNSONSpecial weather statement, Mar 8, 11:12 PM CST, 1 hour 25 minutes before
MOZ008-017-025-032-033-039-040-044>046-054-091000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1112 PM CST FRI MAR 8 2002 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 14...IN EFFECT UNTIL 400 AM SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: ADAIR...CHARITON...COOPER...HENRY...HOWARD...JOHNSON...MACON... PETTIS...RANDOLPH...SALINE AND SCHUYLER. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOONVILLE... CLINTON...KIRKSVILLE...MARSHALL...MOBERLY...SEDALIA AND WARRENSBURG.
Special weather statement, Mar 8, 11:35 PM CST, 1 hour 2 minutes before
KSZ025-057-060-102>105-MOZ001>007-011>016-020>024-028>031-037-038- 043-053-090800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1135 PM CST FRI MAR 8 2002 SEVERE THUNDERSTORM WATCH NUMBER 12 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: ANDREW...ATCHISON...BUCHANAN...CLINTON...DE KALB...GENTRY...HOLT... NODAWAY...PLATTE AND WORTH. IN KANSAS: ATCHISON...DONIPHAN...LEAVENWORTH AND WYANDOTTE. SOME CITIES NO LONGER INCLUDED IN THIS SEVERE THUNDERSTORM WATCH ARE ATCHISON...MARYVILLE...ROCKPORT AND ST JOSEPH. SEVERE THUNDERSTORM WATCH NUMBER REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: BATES...CALDWELL...CARROLL...CASS...CLAY...DAVIESS...GRUNDY... HARRISON...JACKSON...LAFAYETTE...LINN...LIVINGSTON...MERCER... PUTNAM...RAY AND SULLIVAN. IN KANSAS: JOHNSON...LINN AND MIAMI. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BETHANY... BUTLER...CHILLICOTHE...HARRISONVILLE...KANSAS CITY...OLATHE...PAOLA AND TRENTON. PB
Local storm report, Mar 9, 12:25 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1218 PM CST SAT MAR 09 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1125 PM 3 WNW PLEASANT HILL MO 55 MPH TSTM GUST
03/08/02 CASS REPORTED BY PUBLIC.
1126 PM GALLATIN MO WIND DAMAGE - ROOF
03/08/02 DAVIESS RIPPED OFF MOBILE HOME
REPORTED BY PUBLIC.
1130 PM MILL GROVE MO WIND DAMAGE - LARGE
03/08/02 MERCER TREE DOWN
1152 PM HARRIS MO 59 MPH TSTM GUST
03/08/02 SULLIVAN REPORTED BY HAM RADIO
OPERATOR.
1200 AM WHEELING MO 60 MPH TSTM GUST
03/09/02 LIVINGSTON
1200 AM WHEELING MO .75 INCH HAIL
03/09/02 LIVINGSTON REPORTED BY HAM RADIO
OPERATOR.
1203 AM CARROLLTON MO WIND DAMAGE - 3
03/09/02 CARROLL TRANSFORMERS DESTROYEDLocal storm report, Mar 9, 12:27 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 AM CST SAT MAR 09 2002
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0930 PM EFFINGHAM KS 60 MPH TSTM GUST
03/08/02 ATCHISON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0935 PM TROY KS 65 MPH TSTM GUST
03/08/02 DONIPHAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0955 PM FORTESCUE MO WIND DAMAGE
03/08/02 HOLT REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1000 PM SAVANNAH MO WIND DAMAGE
03/08/02 ANDREW
1002 PM BURLINGTON JCT MO WIND DAMAGE
03/08/02 NODAWAY
1005 PM BEAN LAKE MO 67 MPH TSTM GUST
03/08/02 PLATTE REPORTED BY STORM
SPOTTER.
1013 PM LEAVENWORTH KS .75 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1025 PM WESTON MO 1.25 INCH HAIL
03/08/02 PLATTE REPORTED BY HAM RADIO
OPERATOR.
1025 PM EDGERTON MO WIND DAMAGE
03/08/02 PLATTE
1025 PM 4 W LINWOOD KS .88 INCH HAIL
03/08/02 LEAVENWORTH REPORTED BY EMERGENCY
MANAGEMENT.
1035 PM ALBANY MO 60 MPH TSTM GUST
03/08/02 GENTRY
1035 PM STANBERRY MO 65 MPH TSTM GUST
03/08/02 GENTRY REPORTED BY HAM RADIO
OPERATOR.
1043 PM BONNER SPGS KS .75 INCH HAIL
03/08/02 WYANDOTTE
1045 PM KANSAS CITY KS .75 INCH HAIL
03/08/02 WYANDOTTE REPORTED BY STORM
SPOTTER.
1058 PM 5 W OLATHE KS .75 INCH HAIL
03/08/02 JOHNSON
1102 PM GLADSTONE MO 1 INCH HAIL
03/08/02 CLAY REPORTED BY PUBLIC.
1113 PM CAINSVILLE MO WIND DAMAGE
03/08/02 HARRISON REPORTED BY HAM RADIO
OPERATOR.
1118 PM 1 E PAOLA KS .88 INCH HAIL
03/08/02 MIAMI
1125 PM 3 WNW PLEASANT HILL MO 55 MPH TSTM GUST
03/08/02 CASS REPORTED BY PUBLIC.
1125 PM 3 WNW PLEASANT HILL MO 55 MPH TSTM GUST
03/08/02 CASS REPORTED BY PUBLIC.
1126 PM GALLATIN MO WIND DAMAGE
03/08/02 DAVIESS REPORTED BY PUBLIC.
1128 PM BELTON MO .75 INCH HAIL
03/08/02 CASS REPORTED BY OFF-DUTY
NWS EMPLOYEE.
1130 PM MILL GROVE MO WIND DAMAGE
03/08/02 MERCER
1135 PM 2 WNW TINDALL MO 60 MPH TSTM GUST
03/08/02 GRUNDY REPORTED BY HAM RADIO
OPERATOR.
1135 PM 2 NW SPICKARD MO 65 MPH TSTM GUST
03/08/02 GRUNDY REPORTED BY HAM RADIO
OPERATOR.
1152 PM HARRIS MO 59 MPH TSTM GUST
03/08/02 SULLIVAN REPORTED BY HAM RADIO
OPERATOR.
1200 AM WHEELING MO 60 MPH TSTM GUST
03/09/02 LIVINGSTON
1200 AM WHEELING MO .75 INCH HAIL
03/09/02 LIVINGSTON REPORTED BY HAM RADIO
OPERATOR.
1203 AM CARROLLTON MO WIND DAMAGE
03/09/02 CARROLLSpecial weather statement, Mar 9, 12:33 AM CST, 4 minutes before
KSZ057-060-105-MOZ005>007-014>016-022>024-029>031-037-038-043-053- 090730- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1233 AM CST SAT MAR 9 2002 SEVERE THUNDERSTORM WATCH NUMBER 12 HAS BEEN CANCELLED AS OF 1233 AM CST SATURDAY MORNING. COUNTIES NO LONGER UNDER THIS SEVERE THUNDERSTORM WATCH INCLUDE... IN MISSOURI: BATES...CALDWELL...CARROLL...CASS...CLAY...DAVIESS...GRUNDY... HARRISON...JACKSON...LAFAYETTE...LINN...LIVINGSTON...MERCER... PUTNAM...RAY AND SULLIVAN. IN KANSAS: JOHNSON...LINN AND MIAMI. THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED ACROSS THE AREA.
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:44 PM CST | Severe Thunderstorm Warning | EAX | Andrew, Holt | 46 min |
| Mar 8, 9:58 PM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 62 min |
| Mar 8, 10:17 PM CST | Severe Thunderstorm Warning | EAX | DeKalb, Gentry, Worth | 58 min |
| Mar 8, 10:35 PM CST | Severe Thunderstorm Warning | EAX | Clinton | 55 min |
| Mar 8, 10:52 PM CST | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 53 min |
| Mar 8, 10:53 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Harrison | 37 min |
| Mar 8, 11:15 PM CST | Severe Thunderstorm Warning | EAX | Ray | 60 min |
| Mar 8, 11:21 PM CST | Severe Thunderstorm Warning | EAX | Grundy, Mercer | 39 min |
| Mar 8, 11:25 PM CST | Severe Thunderstorm Warning | EAX | Cass | 65 min |
| Mar 8, 11:29 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Livingston | 61 min |
| Mar 8, 11:46 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 59 min |
| Mar 9, 12:03 AM CST | Severe Thunderstorm Warning | EAX | Linn | 42 min |
| Mar 9, 12:07 AM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton | 53 min |
| Mar 9, 12:29 AM CST | Severe Thunderstorm Warning | EAX | Adair, Macon | 61 min |
| Mar 9, 12:43 AM CST | Severe Thunderstorm Warning | EAX | Schuyler | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.